A note on Babylonian square-root algorithm and related variants.

Ilić, Snežana; Petković, Miodrag S.; Herceg, Djordje

Novi Sad Journal of Mathematics (1996)

  • Volume: 26, Issue: 1, page 155-162
  • ISSN: 0352-0900

How to cite

top

Ilić, Snežana, Petković, Miodrag S., and Herceg, Djordje. "A note on Babylonian square-root algorithm and related variants.." Novi Sad Journal of Mathematics 26.1 (1996): 155-162. <http://eudml.org/doc/233414>.

@article{Ilić1996,
author = {Ilić, Snežana, Petković, Miodrag S., Herceg, Djordje},
journal = {Novi Sad Journal of Mathematics},
keywords = {Babylonian algorithm; Newton method; iterative methods; convergence acceleration; square-root algorithm; Weierstrass methods; quadratic polynomial},
language = {eng},
number = {1},
pages = {155-162},
publisher = {University of Novi Sad, Faculty of Science, Institute of Mathematics},
title = {A note on Babylonian square-root algorithm and related variants.},
url = {http://eudml.org/doc/233414},
volume = {26},
year = {1996},
}

TY - JOUR
AU - Ilić, Snežana
AU - Petković, Miodrag S.
AU - Herceg, Djordje
TI - A note on Babylonian square-root algorithm and related variants.
JO - Novi Sad Journal of Mathematics
PY - 1996
PB - University of Novi Sad, Faculty of Science, Institute of Mathematics
VL - 26
IS - 1
SP - 155
EP - 162
LA - eng
KW - Babylonian algorithm; Newton method; iterative methods; convergence acceleration; square-root algorithm; Weierstrass methods; quadratic polynomial
UR - http://eudml.org/doc/233414
ER -

NotesEmbed ?

top

You must be logged in to post comments.